# SDR 2007UALA05319

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 14L LOWER FLANGE IS CRACKED JUST FWD OF STA 360.  REPLACED STRINGER SPLICE.
